# SDR ASAA2017110522461

- Difficulty date: November 5, 2017
- Submitted: November 7, 2017
- Operation: Air carrier
- Aircraft: N583AS
- Make and model: Boeing 737890
- Aircraft serial: 35681
- Aircraft time: 39,251 hours, 11,611 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FMC MESSAGE ILLUMINATED ON FINAL.   GROUNDED.   ACCOMPLISHED  FIM 34-61 TASK 835.  OPS CHECKED GOOD.
